# SDR IPXA10559438

- Difficulty date: April 12, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 18,854 hours, 12,318 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Dented
- Location: Bs 500-600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, LOWER FLANGE OF MAIN CARGO DOOR LOWER SEAL RETAINER IS DENTED IN MULTIPLE LOCATIONS BS 500 TO BS 600, R & R.
